# SDR SIMA20220128001

- Difficulty date: January 28, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 41,646 hours, 36,879 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING RIB JUST O/B OF RIGHT PCA IS CRACKED AT RIVET THRU UPPER SKIN N900663 (MAJOR REPAIR)-C/A-REPAIRED WING RIB JUST O/B OF RIGHT PCA SRM 57-20-07-RE FIG 203.
